Bibtex de la publication

@Article{ Ba2011.27,
author = {Balbiani, Philippe},
title = "{Axiomatization and completeness of lexicographic products of modal logics}",
journal = {Journal of Applied Non-Classical Logics},
publisher = {Herm├Ęs},
address = {},
year = {2011},
volume = {21},
number = {2},
pages = {141--176},
language = {anglais},
keywords = {Linear temporal logic, lexicographic product, decidability and complexity, mosaic method},
abstract = {This article considers the temporal logic of the lexicographic products of unbounded dense linear orders and provides a complete decision procedure via mosaics for the satisfiability problem it gives rise to.}